MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.12.031
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2018: lot 081586: (b)(4) items manufactured and released on 28 february 2008.Expiration date: 30.06.2013 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 28 june 2018 stem revision occurred 6 years after primary cementless total hip arthroplasty in a young man ((b)(6) at time of primary surgery).In the radiographic image provided, signs of stress shielding are visible and the stem looks slightly undersized.The reason of this choice may be due to particular patient anatomy or bone morphology but this cannot be assessed on the basis of the single postoperative anteroposterior radiographic projection received.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery 6 years after primary due to stem loosened over time: the size 1 lat quadra-h was revised with a size 3 quadra-h lat.This revision was not due to any issues with the implant itself.The outcome of the case was positive.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7685639
Report Number3005180920-2018-00504
Device Sequence Number16472703
Product Code JDI
UDI-Device Identifier07630030802133
UDI-Public07630030802133
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Catalogue Number01.12.031
Device Lot Number081586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight85